# SDR ZZDA2010182

- Difficulty date: January 19, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Splice
- Condition: Unknown
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SEAL DEPRESSOR SPLICES.  ACCOMPLISHED SEAL DEPRESSOR SPLICES REPLACEMENT PER B717 SRM 51-41-01.
